# SDR CALA2017011300078

- Difficulty date: January 13, 2017
- Submitted: January 14, 2017
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 72,627 hours, 8,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING NR 3 & 4 EMERGENCY LIGHTS FOUND INOPERATIVE. REPLACED THE M7920 POWER SUPPLY CHANGER AND INSTALLED NEW RT OVERWING NR 3 & 4 EMERGENCY LIGHTS.   OP CHECKED GOOD IAW AMM 33-51-04 REV.182 AND AMM 33-51 -03 REV.182,AMM 33-51-00 REV.182
